Alert archive / Florida / River Flood Warnings in 2012

River Flood Warning 30, NWS Tampa Bay, FL

August 22, 2012Manatee County, Florida

NWS Tampa Bay, FL issued this river flood warning at Aug 22, 2012, 6:01 PM EDT for Manatee County, Florida. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Aug 22, 2012, 6:01 PM EDT (22:01 UTC)
Expired
Aug 24, 2012, 10:15 AM EDT
In force
40 hr
Issued by
NWS Tampa Bay, FL
Flood severity
Minor

County Manatee County, FL

The radar

The Tampa radar (KTBW), 26 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Manatee River near Myakka Head at SR 64 (MKHF1). The gauge peaked at 14.45 ft at Aug 23, 2012, 5:00 AM EDT.

actionminormoderate5101508/2208/2308/2408/25
Action stage
9.5 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02299950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

666 
WGUS42 KTBW 222201
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
601 PM EDT WED AUG 22 2012

...A RIVER FLOOD WARNING HAS BEEN ISSUED FOR THE MANATEE RIVER 
NEAR MYAKKA HEAD...

.THUNDERSTORMS WITH HEAVY RAINS HAVE INCREASED WATER LEVELS ON THE 
LITTLE MANATEE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC081-231101-
/O.NEW.KTBW.FL.W.0030.120822T2201Z-120823T1720Z/
/MKHF1.1.ER.120822T2111Z.120823T0000Z.120823T1120Z.NO/
601 PM EDT WED AUG 22 2012

THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MANATEE RIVER NEAR MYAKKA HEAD
* FROM THIS AFTERNOON UNTIL THURSDAY AFTERNOON
* AT 5PM WEDNESDAY THE STAGE WAS...11.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11.0 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 12.7 FEET BY THIS EVENING. THE RIVER 
  IS FORECASTED TO FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.  
  AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.1 FEET ON JUN 27 
  1996.

$$

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   THU    FRI    SAT    SUN    MON

MANATEE
 MYAKKA HEAD  11  11.1  WED 05 PM  10.9    7.2    5.6    5.0    4.9
4 follow-up statements
572 
WGUS82 KTBW 230204
FLSTBW
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
1004 PM EDT WED AUG 22 2012

...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR CYPRESS CREEK...LITTLE 
MANATEE RIVER AND MANATEE RIVER...

.SEVERAL DAYS OF HEAVY RAINS IN THUNDERSTORMS HAS CAUSED INCREASED 
WATER LEVELS ON AREA RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-231504-
/O.EXT.KTBW.FL.W.0026.120823T1200Z-000000T0000Z/
/WRGF1.1.ER.120823T1200Z.120827T1200Z.000000T0000Z.NO/
1004 PM EDT WED AUG 22 2012

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
  CONTINUES FOR THE CYPRESS CREEK AT WORTHINGTON GARDENS
* FROM TOMORROW MORNING UNTIL FURTHER NOTICE
* AT 9PM WEDNESDAY THE STAGE WAS 7.8 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE THURSDAY MORNING
  AND CONTINUE TO RISE TO NEAR 10.5 FEET BY MONDAY MORNING.
* IMPACT...AT 11.0 FEET...FLOODING THREATENS TWO HOMES ON STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.4 FEET ON OCT 2 
  2004.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

CYPRESS CREEK
 WORTHINGTON   8   7.8 WED 09 PM   8.0    8.8    9.6   10.2   10.5

$$

FLC057-231504-
/O.EXT.KTBW.FL.W.0029.000000T0000Z-120824T1545Z/
/WIMF1.1.ER.120822T2126Z.120823T1200Z.120824T0945Z.NO/
1004 PM EDT WED AUG 22 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE LITTLE MANATEE RIVER AT WIMAUMA
* UNTIL FRIDAY MORNING 
* AT 9PM WEDNESDAY THE STAGE WAS 12.6 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11.0 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY TOMORROW MORNING. THE 
  RIVER IS FORECASTED TO FALL BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT 13.0 FEET...THE CANOE RENTAL AREA FLOODS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.6 FEET ON SEP 28 
  2004.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

LITTLE MANATEE
 WIMAUMA      11  12.6 WED 09 PM  13.2   10.7    8.1    7.2    6.9

$$

FLC081-231504-
/O.EXT.KTBW.FL.W.0030.000000T0000Z-120824T1245Z/
/MKHF1.1.ER.120822T2111Z.120823T0600Z.120824T0645Z.NO/
1004 PM EDT WED AUG 22 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL FRIDAY MORNING 
* AT 9PM WEDNESDAY THE STAGE WAS 12.8 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11.0 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY AFTER MIDNIGHT TOMORROW. 
  THE RIVER IS FORECASTED TO FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING.
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.  
  AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.5 FEET ON SEP 27 
  2004.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

MANATEE
 MYAKKA HEAD  11  12.8 WED 09 PM  13.3   10.3    7.8    6.1    6.3

$$
692 
WGUS82 KTBW 231404
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
1004 AM EDT THU AUG 23 2012

.A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK 
 AT WORTHINGTON GARDENS...THE LITTLE MANATEE RIVER AT 
 WIMAUMA...AND THE MANATEE RIVER NEAR MYAKKA HEAD.

...SHOWERS AND THUNDERSTORMS HAVE LED TO ELEVATED WATER LEVELS ON 
AREA RIVERS AND STREAMS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-240304-
/O.CON.KTBW.FL.W.0026.000000T0000Z-000000T0000Z/
/WRGF1.1.ER.120823T1417Z.120827T0000Z.000000T0000Z.NO/
1004 AM EDT THU AUG 23 2012

THE FLOOD WARNING CONTINUES FOR
  THE CYPRESS CREEK AT WORTHINGTON GARDENS
* FROM LATE THIS MORNING UNTIL FURTHER NOTICE
* AT 9AM THURSDAY THE STAGE WAS 7.9 FEET 
* THE RIVER IS CURRENTLY APPROACHING FLOOD STAGE...AND MINOR 
  FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND 
  CONTINUE TO RISE 
  TO NEAR 10.6 FEET BY SUNDAY EVENING.
* IMPACT...AT 11 FEET...FLOODING THREATENS TWO HOMES ON 
  STATE ROAD 54
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION 
  AREA ON STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST 
  OF 11.4 FEET ON OCT 2 2004.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   FRI    SAT    SUN    MON    TUE

CYPRESS CREEK
 WORTHINGTON   8   7.9  THU 09 AM   8.8    9.7   10.4   10.6   10.4

$$

FLC057-240304-
/O.EXT.KTBW.FL.W.0029.000000T0000Z-120824T1021Z/
/WIMF1.1.ER.120822T2126Z.120823T1800Z.120824T0421Z.NO/
1004 AM EDT THU AUG 23 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
   CONTINUES FOR THE LITTLE MANATEE RIVER AT WIMAUMA
* UNTIL FRIDAY MORNING 
* AT 9AM THURSDAY THE STAGE WAS 13.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET BY THIS 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT 
  TOMORROW.
* IMPACT...AT 13 FEET...THE CANOE RENTAL AREA FLOODS
* IMPACT...AT 11 FEET...THE RIVER OVERFLOWS ITS BANKS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.6 
  FEET ON SEP 28 2004.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   FRI    SAT    SUN    MON    TUE

LITTLE MANATEE
 WIMAUMA      11  13.1  THU 09 AM   9.9    8.4    8.0    7.6    7.0

$$

FLC081-240304-
/O.EXT.KTBW.FL.W.0030.000000T0000Z-120824T1330Z/
/MKHF1.1.ER.120822T2111Z.120823T0945Z.120824T0730Z.NO/
1004 AM EDT THU AUG 23 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
   CONTINUES FOR THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL FRIDAY MORNING 
* AT 9AM THURSDAY THE STAGE WAS 14.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11 FEET 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY 
  TOMORROW.
* IMPACT...AT 15 FEET...LOW SECTIONS OF STATEROAD 64 START TO FLOOD
* IMPACT...AT 11 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM 
  FLOOD. AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.5 
  FEET ON SEP 27 2004.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   FRI    SAT    SUN    MON    TUE

MANATEE
 MYAKKA HEAD  11  14.3  THU 09 AM  10.4    8.2    6.2    6.3    6.0

$$
362 
WGUS82 KTBW 240129
FLSTBW
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
<240130>

...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK AT
WORTHINGTON GARDENS...THE LITTLE MANATEE RIVER AT WIMAUMA...AND THE
MANATEE RIVER NEAR MYAKKA HEAD...

.HEAVY RAINFALL FROM THE PREVIOUS DAYS SHOWERS AND THUNDERSTORMS HAVE LED
TO RIVER AND STREAM FLOODING AT SEVERAL SITES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-241429-
/O.CON.KTBW.FL.W.0026.000000T0000Z-000000T0000Z/
/WRGF1.1.ER.120823T1815Z.120826T1800Z.000000T0000Z.NO/
929 PM EDT THU AUG 23 2012

THE FLOOD WARNING CONTINUES FOR...
  THE CYPRESS CREEK AT WORTHINGTON GARDENS
* UNTIL FURTHER NOTICE. 
* AT 09PM THURSDAY THE STAGE WAS 8.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 9.7 FEET BY SUNDAY EARLY AFTERNOON THEN
  BEGIN FALLING.
* IMPACT...AT 8.0 FEET...FLOODING BEGINS AT THE RECREATION AREA ON STATE ROAD 
  54.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.4 FEET ON OCT 2 
  2004.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    FRI    SAT    SUN    MON    TUE

CYPRESS CREEK
 WORTHINGTON   8   8.1 THU 09 PM   8.4    9.0    9.6    9.7    9.5

$$

FLC057-241429-
/O.EXT.KTBW.FL.W.0029.000000T0000Z-120825T0800Z/
/WIMF1.1.ER.120822T2126Z.120824T0045Z.120825T0200Z.NO/
929 PM EDT THU AUG 23 2012

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES 
FOR
  THE LITTLE MANATEE RIVER AT WIMAUMA
* UNTIL LATE FRIDAY NIGHT 
* AT 09PM THURSDAY THE STAGE WAS 13.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE EVENING.
* IMPACT...AT 14.5 FEET...FLOODING OF SEVERAL HOUSES BEGINS NEAR 32ND AND 33RD 
  STREETS IN RUSKIN.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.6 FEET ON SEP 28 
  2004.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    FRI    SAT    SUN    MON    TUE

LITTLE MANATEE
 WIMAUMA      11  13.8 THU 09 PM  12.5   10.0    8.0    7.6    7.0

$$

FLC081-241429-
/O.EXT.KTBW.FL.W.0030.000000T0000Z-120824T1630Z/
/MKHF1.1.ER.120822T2111Z.120823T0945Z.120824T1030Z.NO/
929 PM EDT THU AUG 23 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL FRIDAY AFTERNOON. 
* AT 08PM THURSDAY THE STAGE WAS 12.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.  
  AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.5 FEET ON SEP 27 
  2004.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    FRI    SAT    SUN    MON    TUE

MANATEE
 MYAKKA HEAD  11  12.9 THU 08 PM  10.8    8.5    6.2    6.3    6.0

$$
342 
WGUS82 KTBW 241415
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
1015 AM EDT FRI AUG 24 2012

.A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...THE CYPRESS CREEK 
 AT WORTHINGTON GARDENS AND THE LITTLE MANATEE RIVER AT WIMAUMA. 
THE FLOOD WARNING FOR THE MANATEE RIVER AT MYAKKA HEAD IS 
CANCELED.

... RECENT SHOWER AND THUNDERSTORM ACTIVITY HAS CAUSED WATER 
LEVELS ON MOST AREA RIVERS AND STREAMS TO INCREASE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-250315-
/O.CON.KTBW.FL.W.0026.000000T0000Z-000000T0000Z/
/WRGF1.1.ER.120823T1815Z.120826T1800Z.000000T0000Z.NO/
1015 AM EDT FRI AUG 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE CYPRESS CREEK AT WORTHINGTON GARDENS
* UNTIL FURTHER NOTICE 
* AT 9AM FRIDAY THE STAGE WAS 8.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 10.3 FEET BY EARLY MONDAY 
MORNING THEN BEGIN FALLING.
* IMPACT...AT 11 FEET...FLOODING THREATENS TWO HOMES ON STATE 
  ROAD 54
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA ON 
  STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 
  11.4 FEET ON OCT 2 2004.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   SAT    SUN    MON    TUE    WED

CYPRESS CREEK
 WORTHINGTON   8   8.3  FRI 09 AM   9.3   10.2   10.3   10.2   10.1

$$

FLC057-250315-
/O.EXT.KTBW.FL.W.0029.000000T0000Z-120827T2100Z/
/WIMF1.1.ER.120822T2126Z.120824T0045Z.120827T1500Z.NO/
1015 AM EDT FRI AUG 24 2012

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE LITTLE MANATEE RIVER AT WIMAUMA
* UNTIL MONDAY AFTERNOON 
* AT 9AM FRIDAY THE STAGE WAS 13.4 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11 FEET 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE 
MONDAY MORNING.
* IMPACT...AT 13 FEET...THE CANOE RENTAL AREA FLOODS
* IMPACT...AT 11 FEET...THE RIVER OVERFLOWS ITS BANKS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 
14.6 FEET ON SEP 28 2004.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   SAT    SUN    MON    TUE    WED

LITTLE MANATEE
 WIMAUMA      11  13.4  FRI 09 AM  12.3   11.6   11.1   10.3    9.7

$$

FLC081-241445-
/O.CAN.KTBW.FL.W.0030.000000T0000Z-120824T1630Z/
/MKHF1.1.ER.120822T2111Z.120823T0945Z.120824T1111Z.NO/
1015 AM EDT FRI AUG 24 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE MANATEE RIVER NEAR MYAKKA HEAD
* AT 09AM FRIDAY THE STAGE WAS 10.7 FEET 
* FLOOD STAGE IS 11 FEET 
* IMPACT...AT 11 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM 
FLOOD. AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 
12.6 FEET ON AUG 23 2003.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   SAT    SUN    MON    TUE    WED

MANATEE
 MYAKKA HEAD  11  10.7  FRI 09 AM   9.0    6.4    6.4    6.0    5.7

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Aug 22, 1:27 PM EDT, 4 hours 34 minutes earlier.

Area forecast discussion, Aug 22, 1:27 PM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
127 PM EDT WED AUG 22 2012

.SHORT TERM (TONIGHT-FRIDAY)...
A TROUGH OF LOW PRESSURE REMAINS ACROSS NORTH FLORIDA. A BAND OF
SHOWERS AND THUNDERSTORMS EXTENDS FROM NORTH CENTRAL FLORIDA...
ACROSS THE TAMPA BAY AREA...TO OVER 100 MILES WEST OF
SARASOTA...AND IS PUSHING EAST WITH LOCALLY HEAVY RAIN AND WIND
GUSTS OF 35 TO 45 MPH. A FLOOD WATCH REMAINS IN EFFECT THROUGH
EARLY THIS EVENING FOR THE TAMPA AREA AND THROUGH THURSDAY ACROSS
THE NATURE COAST...AND LOCALLY HEAVY RAIN MAY CAUSE FLOODING OF
STREETS...LOW LYING AREAS...AND INCREASE THE FLOOD THREAT ON AREA
RIVERS. LIGHT RAIN WILL PERSIST BEHIND THE BAND THIS EVENING
ACROSS THE CENTRAL FLORIDA PENINSULA...WHICH WILL GRADUAL DECREASE
IN AREAL COVERAGE THROUGH MIDNIGHT. MOISTURE CONVERGENCE ALONG THE
BOUNDARY OVER NORTH CENTRAL FLORIDA AND THE EASTERN GULF WILL
PERSIST TONIGHT WITH SCATTERED SHOWERS AND THUNDERSTORMS
REDEVELOPING OVER THE NORTHEAST GULF LATE TONIGHT/EARLY THURSDAY
MORNING. THE STORMS WILL AGAIN PUSH ONSHORE MAINLY NORTH OF TAMPA
BAY THURSDAY...AS SURFACE HIGH PRESSURE BEGINS TO BUILD OVER THE
AREA WITH DRIER AIR ALOFT ADVECTING OVER THE SOUTHERN PENINSULA.
HIGH PRESSURE SURFACE AND ALOFT WILL RIDGE OVER WEST CENTRAL AND
SOUTHWEST FLORIDA FRIDAY INCREASING SUBSIDENCE ALOFT WITH DRIER
WARMER CONDITIONS ACROSS THE FORECAST AREA.

.LONG TERM (FRIDAY NIGHT - TUESDAY)...
THE MID LEVEL TROUGH OVER THE EASTERN U.S. EXTENDING SOUTH INTO THE
NORTHERN GULF REGION WILL SHIFT EAST INTO THE WESTERN ATLANTIC FRIDAY
NIGHT INTO SATURDAY AS SURFACE AND MID LEVEL RIDGING BUILDS ACROSS
THE NORTH CENTRAL PENINSULA. AMPLE MOISTURE WILL SUPPORT SCATTERED
(POPS 40 PERCENT) SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA
ON SATURDAY WITH THE EASTERLY FLOW PUSHING THE CONVECTION TOWARD THE
WEST COAST DURING THE DAY.

DURING SUNDAY AND INTO EARLY NEXT WEEK THE FORECAST WILL ALL HINGE
ON WHAT EVENTUAL TRACK TROPICAL CYCLONE ISAAC TAKES. SIMILAR TO
PREVIOUS RUNS THE GFS IS INSISTENT IN BRINGING THE CYCLONE QUICKLY
NORTHWESTWARD ACROSS THE EASTERN TIP OF CUBA ON SATURDAY...AND TOWARD
THE SOUTHEAST COAST OF FLORIDA EARLY ON MONDAY...THEN UP THE SPINE
OF THE PENINSULA DURING MONDAY NIGHT AND TUESDAY. THE 00Z RUN OF THE
GFS IN NOW A BIT FURTHER EAST WITH ITS TRACK COMPARED TO THE 18Z RUN
BUT THE GFS HAS BEEN EXHIBITING THIS TREND THE LAST FEW DAYS.

THE ECMWF ON THE OTHER HAND CONTINUES TO BE SLOWER BUT IS NOW STRONGER
IN INTENSITY AS IT KEEPS THIS SYSTEM SOUTH OF CUBA THROUGH EARLY
MONDAY BEFORE LIFTING IT NORTH INTO THE EASTERN GULF DURING TUESDAY
INTO WEDNESDAY...WHILE THE CANADIAN MODEL REMAINS FAIRLY CONSISTENT
FROM PREVIOUS RUNS AND KEEPS ISSAC EAST OF FLORIDA PENINSULA THROUGH
TUESDAY.

GIVEN THE CONTINUED DIFFERENCES IN THE MODELS WITH RESPECT TO THE
TRACK AND OVERALL INFLUENCE ISAAC MAY OR MAY NOT HAVE ON THE FORECAST
AREA WILL NOT MAKE TOO MANY CHANGES TO THE GRIDS...BUT GIVEN THE
CURRENT OFFICIAL NHC TRACK OF ISAAC WILL NEED TO SHOW A SLOW
INCREASE IN RAIN CHANCES AND WIND DURING THE SUNDAY THROUGH TUESDAY
TIME FRAME WITH POPS INCREASING INTO THE 40 TO 50 PERCENT RANGE. AS
FOR WINDS WILL SHOW AN INCREASE BUT CAP AT 20 KNOTS FOR NOW GIVEN
THE UNCERTAINTY IN THE TRACK. AN INCREASING NORTHEAST TO EASTERLY
WIND FLOW WILL SUPPORT ABOVE NORMAL TEMPERATURES THROUGH THE PERIOD
EVEN ALONG THE COAST DUE TO THE LACK OF A SEA BREEZE WITH READINGS
CLIMBING INTO THE LOWER TO MID 90S EACH DAY...WITH OVERNIGHT LOWS IN
THE 70S.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS ARE BEGINNING TO IMPACT THE NORTHERN
TERMINALS WITH MORE CONVECTION OVER THE GULF EXPECTED TO MOVE
ONSHORE. SCATTERED STORMS ARE EXPECTED FOR THE REST OF THE TERMINALS
THROUGH TONIGHT. GUSTY WINDS WITH MVFR CONDITIONS ARE POSSIBLE WITH
THUNDERSTORMS THAT AFFECT THE TERMINALS.

&&

.MARINE...
WINDS AND SEAS WILL GRADUALLY DECREASE THROUGH THE WEEKEND AS HIGH
PRESSURE BUILDS OVER THE WATERS. MAIN HAZARD WILL BE THUNDERSTORMS
TONIGHT AND THURSDAY WHICH MAY PRODUCE LOCALLY GUSTY WINDS AND
ROUGH SEAS.

&&

.FIRE WEATHER...
NO FIRE WEATHER HAZARDS EXPECTED AS RELATIVE HUMIDITY VALUES WILL
REMAIN ABOVE CRITICAL LEVELS THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  74  90  75  92 /  50  40  20  30
FMY  74  92  75  92 /  30  40  20  30
GIF  73  90  74  92 /  40  40  20  30
SRQ  74  90  76  92 /  50  40  20  30
BKV  70  89  68  93 /  40  60  20  30
SPG  75  88  77  90 /  50  40  20  30

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR HILLSBOROUGH-
     PASCO-PINELLAS-POLK.

     FLOOD WATCH THROUGH THURSDAY EVENING FOR CITRUS-HERNANDO-
     LEVY-SUMTER.

GULF WATERS...NONE.
&&

SHORT TERM/MARINE/FIRE WEATHER...13/OGLESBY
LONG TERM/AVIATION...05/CARLISLE
Hazardous weather outlook, Aug 22, 1:03 PM EDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
103 PM EDT WED AUG 22 2012

FLZ039-042-043-048>052-055>057-060>062-065-231000-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
103 PM EDT WED AUG 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A TROUGH OF LOW PRESSURE OVER THE NORTHERN GULF COMBINED WITH
ABUNDANT MOISTURE AND DAYTIME HEATING WILL SUPPORT NUMEROUS
SHOWERS AND SCATTERED THUNDERSTORMS OVER ALL OF WEST CENTRAL
AND SOUTHWEST FLORIDA TODAY AND TONIGHT. SHOWERS AND STORMS
WILL BEGIN TO DEVELOP OVER THE ADJACENT GULF WATERS AFTER
SUNRISE THIS MORNING. THE SHOWERS AND STORMS ARE THEN EXPECTED
TO INCREASE IN AREAL COVERAGE AS THEY MOVE ONSHORE THE FLORIDA
WEST COAST THROUGH THE REMAINDER OF THE DAY. SOME OF THE STORMS
COULD BECOME STRONG WITH GUSTY WINDS AND SMALL HAIL. IN ADDITION
SOME LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES WILL
ACCOMPANY THE STORMS. IF THUNDER IS HEARD OR LIGHTNING IS
OBSERVED MOVE INDOORS IMMEDIATELY.

...FLOOD IMPACT...
THE TROUGH OF LOW PRESSURE OVER NORTH FLORIDA WILL CONTINUE TO
BE THE FOCUS FOR NUMEROUS SHOWERS AND THUNDERSTORMS TODAY. DEEP
TROPICAL MOISTURE OVER THE AREA WILL CREATE IDEAL CONDITIONS FOR
SOME VERY HEAVY RAIN. SLOW MOVING SHOWERS AND STORMS MAY ALLOW
FOR TRAINING TO DEVELOP WHICH COULD PRODUCE LOCALLY EXCESSIVE
RAINFALL WHICH MAY CAUSE FLOODING OF ROADS AND LOW LYING AREAS.
RAINFALL TOTALS OF 2 TO 4 INCHES WILL BE POSSIBLE THROUGH THURSDAY
WITH LOCALLY HIGHER AMOUNTS...ESPECIALLY OVER THE NATURE COAST
AND A FLOOD WATCH REMAINS IN EFFECT FOR THE TAMPA BAY AREA THROUGH
TONIGHT AND THROUGH THURSDAY NIGHT FOR THE NATURE COAST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

...POTENTIAL TROPICAL IMPACTS...
TROPICAL STORM ISAAC...CURRENTLY LOCATED EAST OF THE LEEWARD
ISLANDS...IS FORECAST BY THE NATIONAL HURRICANE CENTER TO MOVE ON
A GENERAL WESTWARD TRACK THROUGH THE END OF THE WEEK PASSING SOUTH
OF PUERTO RICO. ISAAC IS EXPECTED TO TURN NORTHWEST MOVING IN THE
GENERAL DIRECTION OF FLORIDA DURING THE UPCOMING WEEKEND AND THERE
IS A POTENTIAL FOR ISAAC TO IMPACT THE FLORIDA PENINSULA EARLY
NEXT WEEK. THERE IS UNCERTAINTY WITH REGARDS TO THE EXACT TRACK
AND INTENSITY OF ISAAC AND AS TO WHETHER OR NOT ISAAC WILL HAVE
DIRECT IMPACT ON WEST CENTRAL AND SOUTHWEST FLORIDA....HOWEVER ALL
INTERESTS ARE ENCOURAGED TO CONSULT THE LATEST GUIDANCE AND
INFORMATION FROM THE NATIONAL HURRICANE CENTER CONCERNING THE
POSSIBLE EFFECTS OF TROPICAL STORM ISAAC.

...THUNDERSTORM IMPACT...
A TROUGH OF LOW PRESSURE OVER NORTH FLORIDA WILL CONTINUE TO
PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE NATURE COAST
ON THURSDAY...WITH SCATTERED STORMS EXPECTED OVER THE REMAINDER
OF WEST CENTRAL AND SOUTHWEST FLORIDA. A FEW STORMS MAY BE STRONG
WITH GUSTY WINDS...BUT THE MAIN THREAT WILL CONTINUE TO BE LOCALLY
HEAVY RAINFALL AND OCCASIONAL LIGHTNING STRIKES. ABUNDANT MOISTURE
WILL REMAIN OVER THE REGION DURING FRIDAY AND SATURDAY WITH SCATTERED
SHOWERS AND THUNDERSTORMS EXPECTED EACH DAY.

...FLOOD IMPACT...
POTENTIAL FOR FLOODING OF STREETS AND LOW LYING AREAS WILL
CONTINUE ACROSS THE NATURE COAST ON THURSDAY AS DEEP TROPICAL
MOISTURE WILL REMAIN OVER THE AREA WITH LOCALLY HEAVY RAIN
POSSIBLE.

...WIND AND SEA IMPACT...
WINDS OVER THE ADJACENT GULF WATERS WILL BE ON THE INCREASE DURING
THE UPCOMING WEEKEND AND INTO EARLY NEXT WEEK DUE TO HIGH
PRESSURE TO THE NORTH AND TROPICAL CYCLONE ISAAC TO THE SOUTHEAST.
THE INCREASING WINDS WILL LEAD TO BUILDING SEAS WHICH WILL PRODUCE
ROUGH BOATING CONDITIONS FOR SMALL CRAFT OPERATORS. ALL MARINERS
SHOULD CONTINUE TO MONITOR THE PROGRESS OF TROPICAL CYCLONE ISAAC
THROUGH THE REMAINDER OF THE WEEK AND INTO THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

GITTINGER

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 8:29 PM EDTSpecial Weather StatementTBWLee61 min
Aug 21, 8:43 PM EDTAreal Flood AdvisoryTBWPinellas2 hr
Aug 21, 10:11 PM EDTRiver Flood WarningTBWPasco29 days
Aug 21, 10:11 PM EDTRiver Flood WarningTBWManatee14 hr
Aug 21, 10:11 PM EDTRiver Flood WarningTBWSarasota14 hr
Aug 22, 10:57 AM EDTSpecial Weather StatementTBWCitrus, Hernando, Levy, Pasco63 min
Aug 22, 11:05 AM EDTSpecial Weather StatementTBWCitrus, Hernando, Levy, Pasco55 min
Aug 22, 11:59 AM EDTSpecial Weather StatementTBWHernando, Pasco, Pinellas, Sumter61 min
Aug 22, 5:55 PM EDTRiver Flood WarningTBWHillsborough3 days

Nearby

River Flood Warnings in Florida, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.